# SDR HNAA2010120300266

- Difficulty date: November 15, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 56,118 hours, 62,814 cycles
- Engine: Pwa PW120A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM ATTACH ANGLE FOR OTBD SEAT TRACK IS CORRODED AT BOTTOM SIDE AT RT FWD EMERGENCY EXIT DOOR SURROUND  (FLOOR LEVEL-AFT END).  REMOVED 2 RIVETS AND 2 HILOCS, CLEANED ANGLE, ALODINED, PRIMED. INSTALLED 2 UNIVERSAL AD5 RIVETS AND 2 HILOC 328-6 HILOCS.
